# SDR SWAA011156

- Difficulty date: April 13, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 46,950 hours, 34,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: 6567380
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EVAC SLIDE CONTAINER CAME LOOSE. INSPECTED SLIDE & RESECURED CONTAINER.
